Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 162, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 17, 2015, 2:02 AM CDT for 4 counties in Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 2:02 AM CDT (07:02 UTC)
- Expired
- May 17, 2015, 3:00 AM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 8:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS54 KTSA 170702
SVRTSA
OKC023-077-121-127-170800-
/O.NEW.KTSA.SV.W.0162.150517T0702Z-150517T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
SOUTH CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 300 AM CDT
* AT 200 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIOWA TO 9 MILES SOUTHEAST OF LANE TO 14 MILES
SOUTHEAST OF ALBANY...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BOSWELL...UNGER...MOYERS...
SOPER...KOSOMA...KELLOND...ANTLERS...EUBANKS...KENT...DUNBAR...
GAY...FINLEY...SPEER...DELA...STANLEY...GOODLAND...HUGO...GRANT...
SNOW...MESSER...ORD...SARDIS...RATTAN...APPLE...CLAYTON...CLAYTON
LAKE STATE PARK...FALLON...OLETA...YANUSH...HUGO LAKE STATE PARK...
SAWYER...TUSKAHOMA...CLOUDY...CORINNE...FROGVILLE...NASHOBA...
HUSKEY...KIAMICHI...FORT TOWSON...SOBOL...RAYMOND GARY STATE
PARK...ALBION...SWINK AND BENGAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3393 9559 3387 9584 3394 9594 3413 9595
3417 9578 3450 9579 3451 9568 3459 9568
3459 9588 3467 9589 3470 9596 3489 9504
3468 9506 3468 9494 3450 9494 3450 9504
3424 9504 3423 9514 3394 9515 3386 9539
TIME...MOT...LOC 0702Z 250DEG 45KT 3470 9585 3425 9581
3379 9594
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
766
WWUS54 KTSA 170739
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT SUN MAY 17 2015
OKC121-170750-
/O.CAN.KTSA.SV.W.0162.000000T0000Z-150517T0800Z/
PITTSBURG OK-
239 AM CDT SUN MAY 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3393 9559 3389 9574 3416 9573 3443 9557
3460 9551 3479 9551 3489 9504 3468 9506
3468 9494 3450 9494 3450 9504 3424 9504
3423 9514 3394 9515 3395 9522 3391 9525
3386 9539
TIME...MOT...LOC 0740Z 250DEG 45KT 3483 9530 3440 9531
3391 9549
$$
OKC023-077-127-170800-
/O.CON.KTSA.SV.W.0162.000000T0000Z-150517T0800Z/
CHOCTAW OK-PUSHMATAHA OK-LATIMER OK-
239 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LATIMER...PUSHMATAHA AND CHOCTAW COUNTIES UNTIL 300 AM CDT...
AT 238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAMON TO SNOW TO 6 MILES SOUTH OF GOODLAND...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TUSKAHOMA...FALLON...OLETA...
HUGO LAKE STATE PARK...SAWYER...CLOUDY...NASHOBA...CORINNE...
KIAMICHI...FROGVILLE...SOBOL...HUSKEY...FORT TOWSON...RAYMOND GARY
STATE PARK...ALBION...BENGAL AND SWINK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3393 9559 3389 9574 3416 9573 3443 9557
3460 9551 3479 9551 3489 9504 3468 9506
3468 9494 3450 9494 3450 9504 3424 9504
3423 9514 3394 9515 3395 9522 3391 9525
3386 9539
TIME...MOT...LOC 0740Z 250DEG 45KT 3483 9530 3440 9531
3391 9549
HAIL...0.75IN
WIND...60MPH
$$954
WWUS54 KTSA 170752
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT SUN MAY 17 2015
OKC023-077-127-170800-
/O.CON.KTSA.SV.W.0162.000000T0000Z-150517T0800Z/
CHOCTAW OK-PUSHMATAHA OK-LATIMER OK-
252 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LATIMER...EASTERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES UNTIL 300
AM CDT...
AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BENGAL TO NASHOBA TO SAWYER...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALBION...FORT TOWSON...
BENGAL...RAYMOND GARY STATE PARK AND SWINK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3390 9550 3419 9548 3467 9536 3482 9536
3489 9504 3485 9506 3468 9506 3468 9494
3450 9494 3450 9504 3424 9504 3423 9514
3394 9515 3395 9522 3391 9525 3386 9539
TIME...MOT...LOC 0753Z 250DEG 45KT 3489 9511 3446 9512
3397 9531
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:26 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 17, 12:26 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT SUN MAY 17 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE WILL CONTINUE TO PUSH EAST EARLY
THIS MORNING...IMPACTING MLC AND NORTHWEST ARKANSAS TAFS SITES THROUGH
08Z. LIFR CONDITIONS LIKELY WITH GUSTY WINDS/REDUCED VISIBILITIES
DUE TO HEAVY RAIN.
&&
.PREV DISCUSSION... /ISSUED 915 PM CDT SAT MAY 16 2015/
DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.
PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/
DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS. FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.
ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.
BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY. THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.
SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S. THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...12Hazardous weather outlook, May 16, 9:28 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 928 PM CDT SAT MAY 16 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 928 PM CDT SAT MAY 16 2015 ...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES MUCH OF TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. DISCUSSION... SEVERE THUNDERSTORMS ARE MOVING INTO EASTERN OKLAHOMA THIS EVENING AND WILL EVENTUALLY MOVE INTO WESTERN ARKANSAS BY MIDNIGHT. TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALL POSSIBLE THROUGH MUCH OF TONIGHT. DISCRETE CELLS HAVE FORMED THIS EVENING AHEAD OF A LARGE LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA. THESE STORMS WILL BE CAPABLE OF ALL MODES OF SEVERE WEATHER THIS EVENING AS THEY MOVE TO THE NORTHEAST. THE LARGE COMPLEX OF STORMS OVER CENTRAL OKLAHOMA WILL ALSO CONTINUE TO MOVE EAST WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL REMAIN OVER EASTERN OKLAHOMA...WITH RELATIVELY LOWER RISK DURING THE OVERNIGHT OVER INTO WESTERN ARKANSAS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS... AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND FESTIVITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO. SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 17, 12:54 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST 5 N TAHLEQUAH 35.99N 94.97W
05/17/2015 E65 MPH CHEROKEE OK PUBLIC
REPORT VIA TWITTER
1252 AM TSTM WND GST 1 WSW JAY 36.42N 94.81W
05/17/2015 E60 MPH DELAWARE OK TRAINED SPOTTER
&&
KAHLocal storm report, May 17, 1:01 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG 4 SSE FAIRLAND 36.70N 94.82W
05/17/2015 OTTAWA OK EMERGENCY MNGR
POWER LINES DOWN AND HOMES DAMAGED NEAR 590 AND 220 ROAD
FROM PROBABLE TORNADO.
&&
KAHSpecial weather statement, May 17, 1:14 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 AM CDT SUN MAY 17 2015
OKZ073>075-170715-
HASKELL OK-LATIMER OK-PITTSBURG OK-
114 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...EASTERN PITTSBURG AND WESTERN LATIMER
AT 114 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF ENTERPRISE TO 4 MILES SOUTH OF
BLANCO...MOVING NORTHEAST AT 20 MPH.
A LARGE PORTION OF WESTERN HASKELL...EASTERN PITTSBURG AND WESTERN
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 215 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3473 9586 3528 9551 3532 9539 3529 9535
3530 9531 3526 9524 3531 9520 3531 9517
3534 9518 3535 9514 3537 9516 3538 9514
3537 9512 3543 9503 3475 9536
TIME...MOT...LOC 0614Z 242DEG 19KT 3524 9541 3471 9575Local storm report, May 17, 1:18 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 1 NE ONETA 36.03N 95.70W
05/16/2015 WAGONER OK NWS EMPLOYEE
TREE AND HOME DAMAGE. POWER POLES SNAPPED. ROOF AND HOME
DAMAGE. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.
&&
AEJLocal storm report, May 17, 1:24 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
124 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 4 WNW GRAVETTE 36.44N 94.52W
05/17/2015 BENTON AR EMERGENCY MNGR
TREE FELL ON A HOUSE NEAR BEATY AND LEONARD RANCH ROADS.
&&
KAHLocal storm report, May 17, 1:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM FLASH FLOOD GORE 35.53N 95.12W
05/17/2015 SEQUOYAH OK LAW ENFORCEMENT
HIGHWAY 10 IS UNDER WATER. RELAYED BY COUNTY EMERGENCY
MANAGEMENT.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 2 hr |
| May 16, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 16, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 43 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 16, 9:38 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 2 hr |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| May 16, 9:54 PM CDT | Tornado Warning | TSA | Okfuskee | 36 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 46 min |
| May 16, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 43 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 26 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 16, 10:15 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 2 hr |
| May 16, 10:22 PM CDT | Tornado Warning | TSA | Osage, Washington | 23 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 16, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 40 min |
| May 16, 10:41 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 94 min |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 47 min |
| May 16, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 46 min |
| May 16, 11:01 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 119 min |
| May 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 16, 11:09 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 2 hr |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 48 min |
| May 16, 11:19 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 26 min |
| May 16, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Wagoner | 61 min |
| May 16, 11:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 25 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 51 min |
| May 16, 11:47 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 28 min |
| May 16, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 65 min |
| May 17, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 55 min |
| May 17, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more | 63 min |
| May 17, 12:16 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Ottawa | 29 min |
| May 17, 12:19 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more | 116 min |
| May 17, 12:34 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 31 min |
| May 17, 12:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| May 17, 12:56 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 6 hr |
| May 17, 12:59 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 2 hr |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 62 min |
| May 17, 1:14 AM CDT | Special Weather Statement | TSA | Latimer | 61 min |
| May 17, 1:37 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| May 17, 2:24 AM CDT | Special Weather Statement | TSA | Latimer | 66 min |
| May 17, 2:48 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 117 min |
| May 17, 3:00 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 17, 3:01 AM CDT | Special Weather Statement | TSA | McCurtain | 59 min |
| May 17, 6:36 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 8 hr |
| May 17, 9:00 AM CDT | River Flood Advisory | TSA | Cherokee | 55 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Okmulgee | 71 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.